EmmyT - Thanks for reply.
Still calling all crohnies with skin conditions/side affects....has anyone experienced burning rashes on the upper thigh? What are the 'skin conditions' associated with Crohns like?
I will get patches of eczema here and there--I have a patch on my back right now that seems to come and go in the same spot. I have little red bumps all over the top part of my legs, above the knees on up--I don't know if that is similar to what you have or not.
Best of luck to everyone here and God bless!
I think, from what I've read now and seen pictures of on the net, that it's erythmea nodosum. The pictures certainly look the same as what is on my thigh. Fortunately, I have some old Lidoderm patches and I have to slap them on the burning spot when it hits. After a few hours though, the burning stops and it's just sore, like a bad bruise. The initial red raised patches are 4-5 inches in size, a bit irregular, and then they get smaller, turn yellowish brown, and then eventually the top layer of skin falls off. So far, it hasn't left scars. It feels exactly like a burn, except there's no watery blister involved.
pray4healing - I'm not on Remicade. Did your EN feel like a sudden bad burn and then eventually kill the skin?
Or for those with PG - does that burning hit real fast, out of nowhere? It's so bizarre to be fine one minute and then feel like I just fried my upper thigh. What is the treatment for PG?
I'm so sorry to hear about those suffering from PG - my thoughts are with you.
This forum always makes me feel stronger - just knowing there are people who have the same kinds of issues and that all in all, I'm very lucky. And the advice far exceeds anything I've ever gotten from a doctor!
Thanks everyone for the replies!
Post Edited (Howlyncat) : 1/8/2008 1:25:04 PM (GMT-7)
Thanks for reply, pray4healing.
I haven't seen the doctor since it started, but I have my usual appt. next Wednesday with my primary physician. I still have one of the 'burn' marks - this third one has stuck around a whole lot longer than the first two did. I've never been to a derm, but I've heard it can take YEARS to get appt's. with them....even worse than gastros!
I am seeing a new gastro on 1/29, which I'm very excited about (only took 4 months to get an appt!). I've had the same gastro for about 7 years now and his 'ho-hum' attitude has finally worn me out...time to move on and see if a new gastro has any better ideas besides 'go from 6 Asacol/Colazal per day to 12... or start Entocort and Flagyl again.......and then stop by in 6 months...'.
Thanks again for your info. It was very helpful.